MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE TEST STRIPS

NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE TEST STRIPS
Catalog Number 42214
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Receipt of medwatch report: 2400040000-2023-8038 patient blood glucose at 1616 was 64.Hypoglycemia protocol not ordered; team paged requesting protocol be ordered.Patient refusing po intake, 25mls of d50 given per protocol.Recheck after 15 min was 24.Patient completely alert, even agitated during cares.Team paged.Second dose of d50 given.Continuous d5ns initiated per new order.Bg (blood glucose) continued to drop with rechecks, glucometer showed a bg of 27 and then 11.Attempted again with new test strips, bg was 99.
 
Additional Manufacturer Narrative
Attempts to obtain additional information have not been successful.Should this information become available, a supplemental report will be submitted.

Brand Name
STATSTRIP GLUCOSE TEST STRIPS
Common Device Name
GLUCOSE TEST STRIPS
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
39 manning rd
billerica MA 01821
Manufacturer Contact
rebecca figueira
39 manning rd
billerica, MA 01821
9784393638
MDR Report Key18429385
Report Number1219029-2024-00001
Device Sequence Number7772166
Product Code CGA
UDI-Device Identifier10385480422144
UDI-Public10385480422144
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue Number42214
Device Lot Number0323121249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown